# SDR DALA2018040902303

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 45,241 hours, 4,095 cycles
- Engine: Ge GE90110B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED, DUE TO THE RIGHT ENGINE OIL QUANTITY INDICATED 7 QUARTS AND WAS DECREASING.  MAINTENANCE FOUND THE RIGHT ENGINE STARTER LEAKING AT GEARBOX SPLIT LINE.  REPLACED THE STARTER PACKINGS AND COMPLIED WITH HIGH POWER RUN, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
